# SDR AALA202406064301

- Difficulty date: June 5, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 21,679 hours, 9,378 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Part number: UNKNOWN
- Condition: Dirty
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ROTTEN SOCK SMELL WHEN APU IS RUNNING. FOUND BOTH LEFT AND RIGHT HEPA FILTERS EXTREMELY DIRTY. REPLACED LEFT (AALA202406064301) AND RIGHT (AALA202406062241) RECIRCULATION FILTERS,PER AMM 21-25-01. SMELL CHECK GOOD. FOUND LEFT PACK HPWS-HIGH PRESSURE WATER SEPARATOR MIX MUFF BOOT TORN. REMOVE AND REPLACED BOOT (AALA202406062283), PER AMM 21-51-17. LEAK CHECK GOOD.
